Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jen2626

Second Initial Breakout?!

Recommended Posts

This is so frustrating.. I thought my skin was starting to clear up and then bam I started month two and my face got so much worse. I can't handle the breakouts. My skin is so much worse than before I started...gaaah. Is it normal to get another bad breakout? I had one about a week in and then another about a week into my second month...

I'm just really frustrated. I'm going to the doctor on Monday. Maybe he can say something.

It must mean it's semi-working though..I mean if it's messing with my skin this much?

Share this post


Link to post
Share on other sites

this is EXACTLY what happened to me.

I got the IB in the first week and I`m getting it again in the first week of month two.

did you skin start to get less dry also right before the second IB?

I noticed that the peeling started to get a little better and then my skin just broke out everywhere.

it it really frustrating....but we have to be patient, I guess..

Share this post


Link to post
Share on other sites

My skin never got dry, which I found weird.. but it has just begun to dry out slightly in the last couple of days. I've finished two months, but I'm still experiencing the second initial breakout...ah hopefully there's not a third.

Share this post


Link to post
Share on other sites

Hi Jen, the exact same thing happened to me! Did you change dosage from month 1 to month 2?

I think that's what did it to me when I went from 40mg to 60mg. I'm supposed to do 80mg next month but I'm scared that I'll get another IB, so maybe I'll stay at 60 for now. BTW, I weigh 160lbs.

Share this post


Link to post
Share on other sites

I've just had one long continuous IB, which is showing no signs of abating after 5+ months of tane. It isn't as bad as it was in month 2-4 anymore, but I still have 10 worthy pimples on my face plus more on my triceps, back, chest, and even two small ones on my legs. The acne isn't the worst thing anymore, though; it is the red-marks. OMG, my face is so blotchy, even fake tanner didn't help blend in the marks. Quite a difference from the 3-5 zits I had when I started tane. Accutane was a very bad decision.

Share this post


Link to post
Share on other sites

Pete,

I bumped up my dosage from 40mg to 60mg but it was too much for my body to handle so I'm back down to 40mg/day.

I'm hoping I'm one of the people who notice a difference around month 5/6.. because there are no signs of improvement yet...

Share this post


Link to post
Share on other sites
This is so frustrating.. I thought my skin was starting to clear up and then bam I started month two and my face got so much worse. I can't handle the breakouts. My skin is so much worse than before I started...gaaah. Is it normal to get another bad breakout? I had one about a week in and then another about a week into my second month...

I'm just really frustrated. I'm going to the doctor on Monday. Maybe he can say something.

It must mean it's semi-working though..I mean if it's messing with my skin this much?

Share this post


Link to post
Share on other sites

Its just the accutane working even harder in "perfecting" your skin.

Increasing the dosage would account for another IB, as the effect is stronger.

dont be discouraged :) you'll be clear soon :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×